Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Lowest order squared rectangles and squares with the largest element not on the boundary


Authors: A. J. W. Duijvestijn and P. Leeuw
Journal: Math. Comp. 37 (1981), 223-228
MSC: Primary 05B45; Secondary 52A45
MathSciNet review: 616375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lowest order squared rectangles and squares with the largest element not on the boundary are presented.


References [Enhancements On Off] (What's this?)

  • [1] R. L. Brooks, C. A. B. Smith, A. H. Stone, and W. T. Tutte, The dissection of rectangles into squares, Duke Math. J. 7 (1940), 312–340. MR 0003040 (2,153d)
  • [2] C. J. Bouwkamp, On the dissection of rectangles into squares. I, Nederl. Akad. Wetensch., Proc. 49 (1946), 1176–1188 = Indagationes Math. 8, 724–736 (1946). MR 0019310 (8,398e)
  • [3] P. J. Federico, Squaring rectangles and squares, Graph theory and related topics (Proc. Conf., Univ. Waterloo, Waterloo, Ont., 1977) Academic Press, New York-London, 1979, pp. 173–196. A historical review with annotated bibliography. MR 538045 (80h:05019)
  • [4] W. T. Tutte, A theory of 3-connected graphs, Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 441–455. MR 0140094 (25 #3517)
  • [5] Adrianus Johannes Wilhelmus Duijvestijn, Electronic computation of squared rectangles, Thesis, Technische Wetenschap aan de Technische Hogeschool te Eindhoven, Eindhoven, 1962. MR 0144492 (26 #2036)
  • [6] A. J. W. Duijvestijn, Algorithmic Identification of Graphs and Determination of the Order of the Automorphism Group of a Graph, Memorandum 220, Twente University of Technology, Enschede, The Netherlands, 1978.
  • [7] A. J. W. Duijvestijn, Tables of Simple Squared Squares of Orders 13 Through 21 and $ 2 \times 1$ Rectangles of Orders 17 Through 21, Twente University of Technology, Enschede, The Netherlands, 1979.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B45, 52A45

Retrieve articles in all journals with MSC: 05B45, 52A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0616375-0
PII: S 0025-5718(1981)0616375-0
Keywords: Squared rectangles, dissection of rectangles, tiling
Article copyright: © Copyright 1981 American Mathematical Society